A note on list colourings.

Chetwynd, Amanda G. and Haggkvist, Roland A. (1989) A note on list colourings. Journal of Graph Theory, 13 (1). pp. 87-95. ISSN 1097-0118

Full text not available from this repository.


In this article we discuss the current results on the list chromatic conjecture and prove that if G is a triangle free graph with maximum degree then apos;|(G) ; 9/5.

Item Type: Journal Article
Journal or Publication Title: Journal of Graph Theory
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
VC's Office
ID Code: 20022
Deposited By: Prof Amanda Chetwynd
Deposited On: 25 Nov 2008 08:57
Refereed?: No
Published?: Published
Last Modified: 30 Sep 2019 14:21
URI: https://eprints.lancs.ac.uk/id/eprint/20022

Actions (login required)

View Item View Item